# SDR CALA2013121600921

- Difficulty date: December 16, 2013
- Submitted: December 16, 2013
- Operation: Air carrier
- Aircraft: N14228
- Make and model: Boeing 737824
- Aircraft serial: 28792
- Aircraft time: 47,767 hours, 17,356 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 148A8310U4
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLOSURE ANGLE IS WORN ON FUSELAGE AT VERTICAL STAB INTERSECTION ON THE RT SIDE OF THE AIRCRAFT FROM STATION 1016 TO APPROXIMATELY STATION 1120.  R & R RT CLOSURE ANGLE FROM STATION 1016 TO 1120 IAW 737SRM 51-40-02 & DRAWING 148A8310.
